SHOW SCHEDULE, WEEK OF:
Mar 18 - Hour 1: Suzy Solar. Hour 2: Thomas Bronzwaer.
Mar 25 - Hour 1: Suzy Solar. Hour 2: Lil' B.
Apr 1 - Hour 1: Suzy Solar. Hour 2: DJ Nito.
Apr 8 - Hour: Suzy Solar. Hour 2: Digitalis.
Apr 22 - Hour: Suzy Solar. Hour 2: Ian Betts.
"Solar Power Sessions"
Hosted by Suzy Solar, "Solar Power Sessions" showcases stellar trance & progressive weekly since 2001. Suzy spins a euphoric, energetic blend of the hottest unreleased promos and favorite classics, along with a top notch guest mix.
Air times: www.danceradio.gr - (trance stream) and simulcast on iTunes Radio (Dance & Electronic streams; Danceradio Trance) Tuesdays 5-7pm EST/22:00GMT.
www.1mix.co.uk - UK time slots: Mondays - 12.00 hrs, Wednesdays - 15.00 hrs, Fridays - 04.00 hrs. EST time slots: Mondays - 7am, Wednesdays - 10am, Thursdays - 11pm.
The Karanda Show on DI.fm - April - Wandii, Andi C, Manuel Le Saux
Registered: Aug 2000
Location: Hialeah, Florida
Today! Global DJ Broadcast: WMC 2008 Edition and A State Of Trance 345 (03-27-2008)
Tune in to the Global DJ Broadcast, this week featuring our annual Winter Music Conference Edition, hosted by resident mixologist Markus Schulz. Then A State Of Trance with Armin Van Buuren.
Global DJ Broadcast
Outside of the Ibiza season, the most important and anticipated period of the dance music calendar is Winter Music Conference week in Miami. It is the time of year where DJs roadtest tracks which will become the major players in the playlists of masses in the next six months. Markus will be accompanied by a selection of very special guests, offering their personal opinion and highlights on this year's Conference, as well as revealing that special track which has made the biggest impact for them on Miami dancefloors.
ATTENTION UNITED STATES & CANADA LISTENERS
Due to Daylight Savings Time in effect, Global DJ Broadcast will begin one hour later than usual for the March 27th edition. Listeners in Europe are unafffected. If you are unsure of the start time, please click on the link below.
Monday from 16:00-18:00 CET, GMT 15:00, EST 10:00 am on www.liquid.fm
Night of Monday to Tuesday from 01:00-03:00 CET, GTM 00:00, EST 7:00 pm on www.slurpyradio.com
Wednesday from 18:00-20:00 CET, GMT 17:00, EST 12:00 pm on www.dreamradio.ie
Friday from 20:00-22:00 CET, GMT 19:00, EST 2:00 pm on www.dbsradio.net
Friday from 21:00-23:00 CET, GMT 20:00, EST 3:00 pm on www.1mix.co.uk
Nights of Friday to Saturday from 00:00-02:00 CET, GMT 23:00, EST 6:00 pm on www.energyfm.co.uk
Saturday from 19:00-21:00 CET, GMT 18:00, EST 12:00 pm on 99.2 FM (France)
Sunday from 09:00-11:00 CET, GMT 08:00, EST 3:00 am on www.deviantaudio.com
AT THE FORK, TAKE THE RIGHT DIRECTION!
Heller & Enkie
Registered: May 2004
Location: Hamburg, Germany
Trance Nation Podcast
John De La Mora presents the official Trance Nation Podcast. It is one of the highest rated podcasts on the Apple iTunes Store with downloads from 100+ countries every month.
The Trance Nation Podcast is broadcasted worldwide. Catch the weekly show on one of the following stations and download services:
The Trance Nation Podcast is available as a FREE weekly podcast on Apple iTunes!
Podcast Player trancenation.de
You can listen to all previous shows of the Trance Nation Podcast for FREE 24/7 here at www.trancenation.de.
Podcast Download trancenation.de
You can download all episodes of the Trance Nation Podcast for FREE here at www.trancenation.de
Every Monday at 08:00pm (local time Chicago / GMT-6)
San FM Russia
Every Friday at 09:00pm (local time Moscow / GMT+3)
Bass Reactor Radio Germany
Every Wednesday at 08:00pm (local time Berlin / GMT+1)
The weekly Trance Nation Podcast is John's gift to the trance community. "Producing and mixing this podcast consumes the greater amount of my time during any given week. But it's for the love of the music and for the joy of trance addicts and trance enthusiasts around the world that I do this show. It's not meant to be a top 10 countdown of the newest tracks that every other trance DJ in the world is playing at the moment. It's about those tracks old or new which inspire and move me and I hope will move the listener as well." The Trance Nation Podcast has since become one of the highest podcasts on the Apple iTunes Store with downloads from 100+ countries every month!
"Trance is my life, I live it and breathe it. I have my own view and my own take on the trance mix and I'm just pleased that I have the opportunity to share it with the ever-growing trance community worldwide. I am spreading the trance sound and flying the trance flag at every opportunity."
Registered: May 2005
D.U.T.C.H. Radio 120 with Ferry Corsten [04-02-08]
D.U.T.C.H. Radio, hosted by Jay G, proudly presents a very special guestmix by Ferry Corsten. Don't forget to tune in for this exclusive 2 hours show on Party107, Wednesday the 2nd of April!
Ferry Corsten Tribute mixed by Jay G
08:00 - 10:00 CST
09:00 - 11:00 EST
14:00 - 16:00 GMT
15:00 - 17:00 CET